MAUDE Adverse Event Report: Medtronic Puerto Rico Villalba Attain Performa MRI SureScan; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P

Medtronic Puerto Rico Villalba Attain Performa MRI SureScan; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Model Number 429878
Medical Device Problem Codes Capturing Problem (2891); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction

Brand Name
Attain Performa MRI SureScan
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) P
Manufacturer (Section D)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
Medtronic Puerto Rico Villalba
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112--439
+1(763)526-9277
MDR Report Key50921839
Report Number2649622-2026-28632
Device Sequence Number17587011
Product Code OJX
UDI-Device Identifier00643169002685
UDI-Public(01)00643169002685(17)160724
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/24/2016
Device Model Number429878
Device Catalogue Number429878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured08/19/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale